Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 255, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 6, 2016, 3:58 PM CDT for 4 counties in Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 3:58 PM CDT (20:58 UTC)
- Expired
- Jul 6, 2016, 4:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Green County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 125 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:41 PM CDT | TSTM WND DMG | 1 Nw Olga, KY | A COUPLE OF LARGE LIMBS HAD TO BE REMOVED FROM ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
506
WUUS53 KLMK 062058
SVRLMK
KYC001-045-087-207-062145-
/O.NEW.KLMK.SV.W.0255.160706T2058Z-160706T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL CASEY COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN GREEN COUNTY IN CENTRAL KENTUCKY...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 545 PM EDT/445 PM CDT/
* AT 458 PM EDT/358 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COLUMBIA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...JAMESTOWN...RUSSELL SPRINGS...SPARKSVILLE...MONTPELIER...
ROYVILLE...BLISS...GARLIN...DUNNVILLE AND EXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3692 8523 3694 8545 3695 8544 3701 8551
3721 8555 3722 8538 3719 8535 3723 8531
3726 8490 3714 8487 3712 8490 3705 8491
3700 8484 3695 8491 3696 8493 3696 8495
3693 8496 3691 8525
TIME...MOT...LOC 2058Z 255DEG 37KT 3704 8533
HAIL...0.75IN
WIND...60MPH
$$
ZT1 follow-up statement
884
WWUS53 KLMK 062116
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT WED JUL 6 2016
KYC087-062126-
/O.CAN.KLMK.SV.W.0255.000000T0000Z-160706T2145Z/
GREEN KY-
516 PM EDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR SOUTH CENTRAL KENTUCKY.
LAT...LON 3691 8525 3692 8523 3693 8523 3694 8545
3695 8544 3701 8550 3710 8553 3711 8552
3714 8542 3715 8521 3720 8489 3714 8487
3712 8490 3705 8491 3700 8484 3695 8491
3696 8493 3696 8495 3693 8496
TIME...MOT...LOC 2116Z 255DEG 37KT 3709 8511
$$
KYC001-045-207-062145-
/O.CON.KLMK.SV.W.0255.000000T0000Z-160706T2145Z/
RUSSELL KY-CASEY KY-ADAIR KY-
516 PM EDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
EDT/445 PM CDT/ FOR RUSSELL...SOUTH CENTRAL CASEY AND ADAIR
COUNTIES...
AT 516 PM EDT/416 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTH OF JAMESTOWN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...JAMESTOWN...RUSSELL SPRINGS...SPARKSVILLE...MONTPELIER...
ROYVILLE...BLISS...GARLIN...BREEDING AND CROCUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3691 8525 3692 8523 3693 8523 3694 8545
3695 8544 3701 8550 3710 8553 3711 8552
3714 8542 3715 8521 3720 8489 3714 8487
3712 8490 3705 8491 3700 8484 3695 8491
3696 8493 3696 8495 3693 8496
TIME...MOT...LOC 2116Z 255DEG 37KT 3709 8511
HAIL...0.75IN
WIND...60MPH
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:25 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 6, 2:25 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Louisville KY 325 PM EDT WED JUL 6 2016 .SHORT TERM (Now through Thursday Night)... Issued at 319 PM EDT Wed Jul 6 2016 Many challenges in the short term, with each subsequent period's weather largely dependent on what happened in the previous period. For right now, it does look like the storms coming in from the west will proceed into southern Kentucky and then possibly shift southward into mid Tennessee. In addition, scattered storms will arise in the unstable atmosphere over the rest of central Kentucky south of the outflow boundary from this morning's MCS. Severe weather in the form of strong gusty winds will be possible as a result during the late afternoon/early evening hours. Talked with neighboring offices about the possibility of a Flash Flood Watch. Three to over five inches of rain have fallen on the southwest 2/3rds of the CWA over the past three days. The system coming in from western Kentucky is progressive and the storms popping up over central Kentucky are small in individual size. While local flooding issues are possible under the strongest downpours, it was felt that widespread flooding would be unlikely and we would hold off on a watch for now. However if the western KY system gels with storms over central Kentucky and forms a large area of heavy showers and storms, a headline may become necessary. Thunderstorm chances for the remainder of the night are in question. Currently keeping an eye on eastern Iowa and northern Illinois for renewed thunderstorm development. If storms do go up there, they may coalesce into another MCS. 850-300 flow would take it due east, but as was shown by this morning's MCS, if it can get a good cold pool going it could dive to the SE. Lots of "if"s. Bottom line, we'll hold on to storm chances through the night. That is in line with the above scenario, and also with other model solutions that re-fire convection in the Ohio Valley overnight. More "if"s tomorrow. If we do have morning storms, they should clear out early enough for redevelopment in the afternoon. Though we'll be well in the warm sector ahead of a cold front over the Midwest and a warm from there to the upper Ohio Valley, the trigger for new storms may come in the form of a 5H wave coming in from the west by late afternoon/evening. There will also be upstream convection over the Midwest that could spread this way, or at least send out an outflow boundary for storms to form on. Any storms Thursday should wane diurnally Thursday night. MCS development will again be possible over the Midwest Thursday night, but it appears that if one does form it would move more to the east rather than southeast, along the aforementioned warm front and in deep westerly flow. So, it would stay to our north. Hot, humid weather will contniue. Heat index readings will peak around 100 Thursday afternoon. .LONG TERM (Friday through Wednesday)... Issued at 323 PM EDT Wed Jul 6 2016 Friday an actual cold front will move in from the northwest, crossing the region during the evening. Much of the day will probably be quiet, but storms may erupt in the late afternoon and continue into the evening hours as we destabilize and the front plows through. Shear will be unimpressive, freezing levels high, and there will be some capping to overcome, but some strong wind gusts will be possible in the storms. Heat index values will again peak around 100 degrees in the afternoon. After a mostly dry weekend behind the departing cold front, early next week we'll get into warm, unstable return flow with largely diurnal thunderstorm chances each day. && .AVIATION (18Z TAF Update)... Issued at 119 PM EDT Wed Jul 6 2016 Two separate convective complexes are colling over the Ohio River Valley this afternoon, with all terminals expected to experience thunderstorm activity. SDF...A weakened line of storms will impact SDF between 130 and 230 PM EDT with 2-3 SM visibility, CG lightning, heavy rain, and gusty NW winds between 25 - 35 mph. These storms should stabilize the area for the rest of the afternoon, before another round of storms potentially moves into the area early this evening. BWG...An organized and severe complex of storms is racing across the MO bootheel and is expected to be around the BWG terminal between 3 and 4 PM CDT. At this point, it is expected that the storms will be severe with widespread W winds over 50 mph for a brief period. Ahead of this line of storms scattered storms will be possible with gusts in the 35-45 mph range, reduced visibility in heavy rain, and lightning. LEX...Expecting scattered thunderstorm activity to pick up after 3 PM EDT and persist for much of the afternoon and evening. There will be lulls in t-storms activity, followed by enhanced activity. With no real mechanisme to focus a time, will go with VCTS and try to amend when more clear T-storm impact times are clear. Expect 2-3 miles in heavy rain, gusty winds to 40-45 mph and CG lightning with any storm. Confidence is low for tonight as convective complexes will ultimately control what happens later. Will go with a standard low VFR/high MVFR vis/cig in the moist low level airmass with variable winds following t-storm complexes. Another round of strong/severe storms is expected tomorrow. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........BJS
Hazardous weather outlook, Jul 6, 2:43 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EDT WED JUL 6 2016 KYZ023>029-038>040-045>048-053>056-061>067-070>078-081-082-071945- HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-SPENCER- ANDERSON-WOODFORD-NELSON-WASHINGTON-MERCER-JESSAMINE-LARUE-MARION- BOYLE-GARRARD-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN- WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/ ...SEVERE THUNDERSTORM WATCH 337 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS CAN BE EXPECTED...ESPECIALLY THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH STRONG GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-KYZ030>037-041>043-049-057-071945- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-FAYETTE-BOURBON- NICHOLAS-MADISON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... LEXINGTON...PARIS...CARLISLE...WINCHESTER...RICHMOND 343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jul 6, 3:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
07/06/2016 HARDIN KY BROADCAST MEDIA
NUMEROUS TREES DOWN IN THE ELIZABETHTOWN AND
GLENDALE AREAS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 4 SW WINDYVILLE 37.19N 86.39W
07/06/2016 M61 MPH EDMONSON KY TRAINED SPOTTER
POWER OUTAGE.
&&
13Special weather statement, Jul 6, 3:38 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT WED JUL 6 2016
KYZ064>066-077-062130-
ADAIR-CASEY-GREEN-TAYLOR-
438 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY...EAST CENTRAL
GREEN...NORTHEASTERN ADAIR AND CENTRAL TAYLOR COUNTIES...
AT 438 PM EDT/338 PM CDT/...A STRONG THUNDERSTORM WAS 7 MILES
SOUTHEAST OF CAMPBELLSVILLE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...CAMPBELLSVILLE...CRESTON...NEATSVILLE...CANTOWN...ARISTA...
RHEBER...BASS...ROMINE AND ACTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3714 8540 3735 8541 3745 8487 3719 8482
3717 8503 3719 8504 3717 8505
TIME...MOT...LOC 2038Z 260DEG 26KT 3727 8524
ZTLocal storm report, Jul 6, 3:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST 1 ESE BOWLING GREEN 36.96N 86.42W
07/06/2016 M50 MPH WARREN KY ASOS
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
07/06/2016 WARREN KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN
BOWLING GREEN AND ACROSS THE COUNTY.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG AUSTIN 36.82N 86.02W
07/06/2016 BARREN KY EMERGENCY MNGR
SEVERAL DOWNED TREES AND A BARN BLOWN DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:32 PM CDT | Flash Flood Warning | LMK | Allen | 3 hr |
| Jul 6, 10:41 AM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| Jul 6, 12:24 PM CDT | Special Weather Statement | LMK | Bullitt | 36 min |
| Jul 6, 12:47 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 6, 12:58 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 6, 1:01 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 6, 1:11 PM CDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jul 6, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 18 min |
| Jul 6, 1:31 PM CDT | Special Weather Statement | LMK | Anderson, Spencer | 29 min |
| Jul 6, 1:33 PM CDT | Special Weather Statement | LMK | Franklin | 27 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 12 min |
| Jul 6, 1:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 24 min |
| Jul 6, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 19 min |
| Jul 6, 1:44 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 6, 1:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 6, 2:09 PM CDT | Special Weather Statement | LMK | Hardin | 21 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | LMK | Logan | 35 min |
| Jul 6, 2:27 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 20 min |
| Jul 6, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 11 min |
| Jul 6, 2:42 PM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Jul 6, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 40 min |
| Jul 6, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 41 min |
| Jul 6, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 37 min |
| Jul 6, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Logan, Simpson, Warren | 46 min |
| Jul 6, 3:38 PM CDT | Special Weather Statement | LMK | Casey | 52 min |
| Jul 6, 3:41 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 34 min |
| Jul 6, 3:51 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe and 1 more | 24 min |
| Jul 6, 4:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.